# SDR COEA2019010902

- Difficulty date: January 9, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 27,564 hours, 36,288 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: WASB08
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 193112 NR 100003 HEAVY CHECK COE/MAJOR REPAIR: L/H LONGITUDINAL FLOORBEAM CRACKED AFT OF FRAME 32. CORRECTIVE ACTION: LONGITUDINAL FLOORBEAM REPAIRED PER EO 5315-01.
